Jump to content
CrazyBoards.org

holliss24

Member
  • Content Count

    30
  • Joined

  • Last visited

About holliss24

  • Rank
    Dolls are Darling

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Woman
  • Location
    Pittsburgh, PA
  • Interests
    my kids, black coffee, cigarettes, red wine, thunderstorms, lucid moments, a good book, jazz, quiet, sushi, classic & horror films, big black shades, vodka, writing, gossip, the ocean, etc, etc, etc.........
  1. completely sad and down. I was miserable and hated life. All i did was cry all day long. Feeling of worthlessness. Nothing game me joy and I felt like I wanted die.
  2. Oh yes, I almost forgot that Abilify made me trip my balls off and my husband and mother in law found me talking to the pretty colors on the wall. Apparently that was a reeeaaally bad thing LOL! I was rushed to the ER and don't remember a thing about that day.... they wanted to have my son do a study for children in the Autism Spectrum and Abilify and I told them HELL NO!
  3. Seroquel made me a complete zombie, I was taking 300mg's a day! It also made me crave sweets and thus gained about 40 lbs while on the stuff. It controlled my emotions too well, I felt no sadness but also no joy. I didn't laugh or cry, I just barely existed. At least the Lexapro controls the crazy most of the time while I still feel like a human being (apparently I am taking a really high dosage at 40mg's a day, but it is by far the best AD med I have ever been on).
  4. Yup! Trazadone gave me horrible nightmares, so bad I would wake up in the middle of the night with a panic attack. Horrible horrible stuff it is. Lexapro makes me twitch real bad and Soma makes me slur like I'm drunk, but I'm still currently taking them because for me the benefits outweigh the side effects.
  5. Hello fellow nutjobs! I was recently in a car wreck and my doctor prescribed me Soma's and Ultram for my neck pain. He knew damn well I take 40mg's of Lexapro a day and still prescribed me 37.5 mg's Tramadol. Well that night I took it I woke up out of a dead sleep because I stopped breathing and my heart was POUNDING out of my chest! It was terrifying! I was wondering if anyone else has had any interactions with this cocktail or is this doc a complete hack for prescribing me something with such a dangerous interaction? I told him I take Percocets for migraines and he said he doesn't prescribe narcotics (Ultram IS a narcotic you douche!!!) so this is what I got. This is the reason I hate taking new meds. Any info or advice would be greatly appreciated! Thanks! P.S. I haven't taken any since that night, I've read too much about the dangers and am scared to take any more.
  6. I recently acquired my health insurance and went to a PCP to get my meds refilled and she decided to switch my antidepressants. I am for sure going to see a psychiatrist very soon, we just don't have the money for a ll the co pays at the moment so I figured kill 2 birds with one stone getting my psych and non psych meds refilled. Boy howdy was I mistaken LOL. In the past I have been on seraquel, paxil, abilify (which I had a horrible reaction to with my first dose), and zoloft. The lexapro was working fine until I had a major depressive episode (I'm about a month into it) and it just doesn't work anymore. I called my doc today and am waiting on a call back. I have a new script for lexapro at the pharmacy, I'm just waiting to see if she wants to try something else before I go back on a med that isn't really helping, but I suppose it's better than nothing right?
  7. Hello All other nut jobs! So I was recently prescribed Trazadone 25 mg by my PCP to replace my Lexapro which is no longer curbing the crazy. I started taking it 4 days ago and it's also supposed to help with my insomnia. Well, it makes me wake up every hour and I have been having horrific vivid nightmares, so real that I have started to not be able to distinguish my dreams from reality. This triggered a panic attack this morning as I thought I was awake but was in fact still asleep and having a dream within a dream. I am now afraid to go to sleep as I cannot handle the nightmares and not being able to know whether or not I am awake or still dreaming. Has anyone else had this problem?
  8. for some reason they wont prescribe me my alprazolam because they dont like prescribing benzo's (even though ive had my script forever) and i cant afford the seroquel (at $300 a refill) or my paxil. thank you for caring, i feel like noone does. i dont understand how a doctor can get you dependant on meds and then they just pull the rug out from under you..... i feel like im trapped in my own head, unable to control my moods....my poor boyfriend doesnt know what the hell to do. i have another appointment with social services so im hoping i can get my medicaid back, but im not holding my breath! it was so easy in florida, and now that im in jersey its been nothing but one hassle after the other.
  9. ok, so i feel like im gonna put my head into a wall! because of the wonderful state of our medicaid system, i no longer have insurance so ive had to stop taking my meds. and here in new jersey they dont feel comfortable giving my prescrbed meds at the free mentel health services clinic. i have had 3 anxiety attacks and 1 hospital stay in the last month. i cant sleep, im always frustrated and i feel like im gonna jump out of my skin! i have been self medicating with pot which really does help, until its all gone and im back to square one. i keep trying to tell myself i dont need the meds until i feel the crazy starting to take over. and things are going great otherwise! we just got our new place, got alot of new things for our house, were finally where we want to be! i just dont know what to do anymore...... life feels so much like a prison to me right now and theres no reason i should feel this way!
  10. one problem with benadryl is the longer you take it, the less effective it becomes so you have to up your dosage. i was taking it for sleeplessness until it sent me into a full blown panic attack. now i just stay up till all hours......
  11. ok... so i havent taken my meds (300 mg seraquel/40 mg paxil) for 2 days after tapering off..... and i cant stop crying! im crying over everything! most recently was while watching "meet the robinsons" with my son... its a DISNEY movie and i cried through half of it! lol! i have made the decision to go off my meds after gaining too much weight and becoming too numb, as well as the fact i have just moved and my medicaid is no good here. i only have 1 month supply left of my meds and will not be able to reapply for medicaid for at least another 2 months, which leaves me without meds for awhile.... woe is me....
  12. yea, alot of docs cant prescribe the good meds (benzos) anymore.... my daughter suffers from aspergers syndrome/autism and it makes me wonder what the future of medicine holds for her......
  13. dayum!!! that is some bullshit! i have medicaid which gets u the very bottom of the barrel docs.... my last doc put on meds that sent me into a manic break and then didnt feel comfortable giving me valiums... fuck the state health care systems!!!
  14. i take 300 mg. a night and it knocks me out.... i even experience sleepwalking and have probs telling what is real and what i have dreamt. i havent been on it long enough to tell u about the diabetes though.....
  15. so i got a question for the more experiences seraquel users.... for those of u that have gained weight, does the wieght gain taper off the longer u take it or do u keep gaining weight?i know it sounds vain but as a recovering belimic ( 1 yr. no vomit) i cant help but worry. im really trying to let my mental health be my main concern but i really need to know. ive gained 40 lbs. in 4 months.....
×
×
  • Create New...